# SDR QXEA2023032000043

- Difficulty date: March 17, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N632QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000718
- Aircraft time: 12,764 hours, 8,267 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION, AFT PASSENGER DOOR CUTOUT LOWER BEAM ON UPPER EDGES OF FORWARD AND AFT ESCAPE SLIDE FITTING CUTOUTS. BLENDED OUT CORROSION IN AFT PAX DOOR CUTOUT LOWER BEAM ON FWD AND AFT ESCAPE SLIDE FITTINGS SRM 51-10-03. ALLOWABLE DAMAGE .080" (FWD) LOSS .005". LENGTH .624" WIDTH .078" (AFT) LOSS-.025" LENGTH 1.07" WIDTH .141". BOTH FOUND TO BE WITH IN LIMITS SRM 53-10-11-AD02.
